# SDR AWXA200300320

- Difficulty date: March 17, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 52,265 hours, 33,002 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Part number: 651630086
- Condition: Cracked
- Location: 178 Bulkhead
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-16 CHECK A 1/2 INCH CRACK WAS FOUND ON LT SIDE FRAME OF 178 BULKHEAD, WL 195. MAINTENANCE REMOVED DAMAGED SIDE FRAME,  178 BULKHEAD, WL 195; FABRICATED A NEW REPLACEMENT SIDE FRAME PER DWG 65-16300; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, PG. 3 & 6.
